# SDR 2A6R201505193256

- Difficulty date: May 19, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N5230J
- Make and model: Snias AS350B3
- Aircraft serial: 3256
- Aircraft time: 8,229 hours, 25,067 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK EMANATING FROM A RIVET WAS DISCOVERED IN FRAME X3035, ITEM 43, AS DEPICTED IN SRM 53-31-01, 02.  THIS FRAME IS A RING JUST FWD OF THE FISH MOUTH IN THE TAIL BOOM, THE CRACK IS AT APPROX THE 10:00 O'CLOCK POSITION IF STANDING IN THE REAR LOOKING FWD.
